Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes weight gain and mood swings after switching to Levest from Microgynon?

Hi, I recently had my pill changed from microgynon to levest, which was no choice of mine. I was told that this is now the new name for microgynon. Since taking this pill I have dramatically put on weight, been suffering with really bad mouth ulcers and really bad mood swings (crying/anger) I m not sure if this is just coincidence but for few 8 years I had been on microgynon I have never experienced these things, could it be the pill change? Thanks
Tue, 13 Oct 2020
Report Abuse
General & Family Physician 's  Response
Hello,

Levest and Microgynon are almost the same pills. You can change to Microgynon again since you were feeling better with it than to Levest.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Olgeta Xhufka, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes weight gain and mood swings after switching to Levest from Microgynon?

Hello, Levest and Microgynon are almost the same pills. You can change to Microgynon again since you were feeling better with it than to Levest. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Olgeta Xhufka, General & Family Physician